# SDR 95ZZZX5084

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313LF
- Make and model: Bolkms BK117A4
- Aircraft serial: 7138
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 11731822
- Condition: Bearing Worn
- Location: T/R
- Part time: 351 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN.  REMOVED AND REPLACED.
